RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 57, Issue 4, Pages 606–624 (Mi mz1982)  

This article is cited in 3 scientific papers (total in 3 papers)

On comparison theorems

V. V. Filippov

M. V. Lomonosov Moscow State University

Full text: PDF file (1479 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 57:4, 421–432

Bibliographic databases:

Received: 13.05.1993

Citation: V. V. Filippov, “On comparison theorems”, Mat. Zametki, 57:4 (1995), 606–624; Math. Notes, 57:4 (1995), 421–432

Citation in format AMSBIB
\Bibitem{Fil95}
\by V.~V.~Filippov
\paper On~comparison theorems
\jour Mat. Zametki
\yr 1995
\vol 57
\issue 4
\pages 606--624
\mathnet{http://mi.mathnet.ru/mz1982}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1346659}
\zmath{https://zbmath.org/?q=an:0841.34039}
\transl
\jour Math. Notes
\yr 1995
\vol 57
\issue 4
\pages 421--432
\crossref{https://doi.org/10.1007/BF02304171}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TJ91400029}


Linking options:
  • http://mi.mathnet.ru/eng/mz1982
  • http://mi.mathnet.ru/eng/mz/v57/i4/p606

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Filippov, “Optimal Solution Space and Regularization of Equations with Discontinuities in the Space Variables”, Math. Notes, 70:3 (2001), 413–421  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Filippov, VV, “On a scalar equation with discontinuous right-hand side and the uniqueness theorem”, Differential Equations, 38:10 (2002), 1435  mathnet  crossref  mathscinet  zmath  isi
    3. V. V. Filippov, “On Shifts along Trajectories”, Math. Notes, 74:2 (2003), 266–277  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:213
    Full text:90
    References:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020